MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. HOFFEE SUTURE RETRIEVER 10 INCH STERILE

ASPEN SURGICAL PRODUCTS, INC. HOFFEE SUTURE RETRIEVER 10 INCH STERILE
Model Number 710000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are attempting to obtain the device for evaluation, but have been unsuccessful so far.The investigation is ongoing.If any additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the issue was that it wasn't strong enough to pull the suture through the tissue sometimes.In one case, the loop broke off in the patient where it couldn't be retrieved.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation, no pictures were provided, and the lot of the device was not provided.In addtion, we were unable to obtain more details about the event.We could not confirm the compaint.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
HOFFEE SUTURE RETRIEVER 10 INCH STERILE
Common Device Name
SUTURE RETRIEVER
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key21993773
Report Number3002750084-2025-00017
Device Sequence Number14574691
Product Code LXH
UDI-Device Identifier00840113230518
UDI-Public00840113230518
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number710000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown